# SDR ASAA2023012041597

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,015 hours, 10,391 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING FAN LUBE ASA T/C 78472010 NO1 SPACER OF NO1 ENG DISBONDED REQUIRES REPLACE. GROUNDED - YES. REMOVED AND REPLACED NO1 SPACER OF NO1 ENG REF ASA T/C 78472010.
